VOL. 42 · NO. 2 | Summer 1998
 
VIEW ALL ABSTRACTS +
Front Matter
Illinois J. Math. 42 (2), (Summer 1998)
No abstract available
Articles
YoungJu Choie
Illinois J. Math. 42 (2), 179-186, (Summer 1998) DOI: 10.1215/ijm/1256045039
KEYWORDS: 11F55, 11F60
No abstract available
Jérôme Dégot, Odile Jenvrin
Illinois J. Math. 42 (2), 187-197, (Summer 1998) DOI: 10.1215/ijm/1256045040
KEYWORDS: 30C15
No abstract available
Wen-Bin Zhang
Illinois J. Math. 42 (2), 198-229, (Summer 1998) DOI: 10.1215/ijm/1256045041
KEYWORDS: 11N80, 11M45, 30B30
No abstract available
Beate Semmler
Illinois J. Math. 42 (2), 230-242, (Summer 1998) DOI: 10.1215/ijm/1256045042
KEYWORDS: 53A10
No abstract available
Domenico Perrone
Illinois J. Math. 42 (2), 243-256, (Summer 1998) DOI: 10.1215/ijm/1256045043
KEYWORDS: 53C30, 53C15
No abstract available
Alan Hopenwasser
Illinois J. Math. 42 (2), 257-279, (Summer 1998) DOI: 10.1215/ijm/1256045044
KEYWORDS: 47D25, 46L05
No abstract available
Boo Rim Choe, Young Joo Lee
Illinois J. Math. 42 (2), 280-293, (Summer 1998) DOI: 10.1215/ijm/1256045045
KEYWORDS: 47B35, 32A37
No abstract available
Mourad E. H. Ismail, Galliano Valent
Illinois J. Math. 42 (2), 294-312, (Summer 1998) DOI: 10.1215/ijm/1256045046
KEYWORDS: 30E05, 33E05
No abstract available
Manav Das
Illinois J. Math. 42 (2), 313-332, (Summer 1998) DOI: 10.1215/ijm/1256045047
KEYWORDS: 28A75, 28A80
No abstract available
Rüdiger Göbel, Agnes T. Paras
Illinois J. Math. 42 (2), 333-346, (Summer 1998) DOI: 10.1215/ijm/1256045048
KEYWORDS: 20F28
No abstract available
Ta Lê Loi
Illinois J. Math. 42 (2), 347-356, (Summer 1998) DOI: 10.1215/ijm/1256045049
KEYWORDS: 32S60, 14P10
No abstract available
Back Matter
Illinois J. Math. 42 (2), (Summer 1998)
No abstract available
Back to Top